# SDR AMTA200700097

- Difficulty date: February 18, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND FUEL PUDDLE UNDER ENGINE NR 2.  RAN ENG AND INSPECT FOR FUEL LEAK NON FOUND, OK FOR SVC IAW AMM.  (K)
